# SDR UPS97524432

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch Handle
- Condition: Out Of Adjust
- Location: Lt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CAPT'S SLIDING WINDOW RELEASE HANGLE BINDS (LATCH HANDLE).  ADJUSTED CAPT'S NR 2 WINDOW CAM BLOCK AS NEEDED PER B757 M/M 56-11-02, OPS CK OK.
